# SDR CA001122004

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 103 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Intermittent
- Location: Mlg
- Part time: 622 hours, 840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT 1790 DEPARTED CALGARY EN ROUTE TO KAMLOOPS, AIRCRAFT WOULD NOT PRESSURIZE AND RETURNED TO CALGARY. MAINTENANCE COULD NOT DUPLICATE DEFECT IN HANGAR AND AIRCRAFT WAS TEST FLOWN. PROBLEM REOCCURRED AND RETURNED TO HANGAR WHERE CONTINUITY TEST REVEALED FAULTY SQUAT SWITCH. AS AIRCRAFT WARMED UP CONTINUITY ON SWITCH RECTIFIED. SWITCH WAS REPLACED AND TEST FLOWN SATISFACTORY.
